# SDR DL72S960732

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: SF15614541
- Condition: Torn
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FLIGHT LEVEL 290 LOUD RUMBLE FOLLOWED BY RAPID RISE IN CABIN ALT.  BOTH OUTFLOW VALVES CLOSED AND FLT LEVEL 220, CABIN STILL CLIMBING SLOWLY.  DESCENDED TO 10,000 FT TO MAINTAIN PRESS.  FOUND FWD CARGO DOOR SEAL DAMAGE AND OUT OF RETAINER.  REPLACED DOOR SEAL AND CABIN PRESS NORMAL.
